# SDR CA101129004

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 427
- System (JASC): 7603 · Power Lever
- Part: Pin
- Condition: Migrated
- Location: Pinion Shaft
- Part time: 4,848 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) BELL HELICOPTER WAS NOTIFIED A MS16555-321 PIN MIGRATED OUT OF PINION SHAFT ASSY LOCKING NR 2 ENGINE THROTTLE RESULTING IN BEING UNABLE TO SHUT DOWN ENGINES WITH THROTTLE.
